MathSciNet Relay Station
MathSciNet bibliographic data
MR1968458 11H71 (11F27)
Chan, Heng Huat; Chua, Kok Seng; Solé, Patrick Seven-modular lattices and a septic base Jacobi identity. J. Number Theory 99 (2003), no. 2, 361–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement